# SDR CA020205003

- Difficulty date: January 24, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 17,102 hours
- Engine: Ge CT581401
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Cap
- Part number: 41650
- Condition: Failed
- Location: Oil Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE IVA OPS 6, WE FOUND OIL CONTAMINATION ON ENGINE NR 2 TANK. THE PACKING P/N MS29513-232 ON THE CAP ASSEMBLY P/N 416-50 TO BE THE CAUSE. REPLACED THE PACKING, FLUSHED OIL AND CHANGE OIL FILTER. RAN THE AIRCRAFT FOR 15 MINUTES AND AFTER OIL AND FILTER WILL BE REPLACED.  IF NO FURTHER CONTAMINATION AIRCRAFT WILL BE RETURNED TO SERVICE.
